# SDR HALA2017021600035

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 8,645 hours, 1,377 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 A/C PACK REGULATOR FAULT,   NR 1 A/C PACK RAM DOOR CLOSED ECAM DISPLAYED DURING DESCENT.   RESET AEVC AND PACK CONT 1 RESET SWITCH,  SYSTEM TEST ECS,TESTED OK. IAW
AMM 21-26-00-710-803. OPS NORMAL.
